MathSciNet Relay Station
MathSciNet bibliographic data
MR2529909 35Q53 (35Q55)
Grünrock, Axel; Vega, Luis Local well-posedness for the modified KdV equation in almost critical $\widehat{H^r_s}$-spaces. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5681–5694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement